# SDR A6WA200740616

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR LOWER SILL PROTECTOR PLATE IS CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-21-27.  SERVICE DOOR LOWER SILL PROTECTIVE PLATE REPLACED IAW CRJ 200 SRM 51-41-04.  (M)
